# SDR UALA2011041101735

- Difficulty date: April 11, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 73,168 hours, 21,073 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Computer
- Part number: 9650976003104104
- Part serial: 334
- Condition: Faulty
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SHOWS YELLOW AND RED CELLS AT THE 40MILE. IN AUTO TILT OK IN MANUAL, REPEAT ITEM. WX AUTO TILT FUNCTION CONTROL BY EGPWS PER MM. REPLACED EGPWS COMPUTER PER MM. WX CHECKED OKAY.
